Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ohtokyovogue

It's Been Years Why Am I Breaking Out?

Recommended Posts

I am breaking out horribly lately I have no idea what is going on its been years since I've broken out like this I wake up everyday with at least 2 new pimples I am on 150mg of spirinolactone I think it stopped working I want to go on accutane again but last time I asked they said it won't be effective the second time I don't know what to do and by the time I get an appointment at my dermatologist my skin will probably calm down I can't stand this here's a picture sorry I was like crying when I took the picture that's why my eyes are red..

post-73521-0-45778500-1362103595_thumb.j

post-73521-0-45778500-1362103595_thumb.j

Share this post


Link to post
Share on other sites

I honestly have no idea it just makes me really irritated I'm going to call tomorrow and try to get an appt I'm going to try hibaclense (spelling?) in the mean time will that be helpful any suggestions feel free to share!

Share this post


Link to post
Share on other sites

hmm i wonder what is causing you to breakout since you are on the spiro. did you ever think about going up to 200mg? have you been more stressed out lately or eating differently? are you on birth control at all? i know for me i was on birth control pills for years and slowly my acne got worse and worse it was crazy!

Share this post


Link to post
Share on other sites

I have been super stressed out lately.. :( I have an appointment with the derm next friday so I will see what they say I'm going to ask about accutane.. I doubt they are going to put me on it again because it was such a hassle getting it the first time because of my mental illness... and I had a suicide attempt in 2010 and 2011 and I'm not doing so well mentally so I dont think my psychiatrist is going to allow me too anyways we will see what happens... in the mean time im using hibiclens, clindamycin phosphate lotion, spironolactone... oh and I have the mirena it can cause acne but I dont think it would aggravate this much.

Share this post


Link to post
Share on other sites

The Mirena definitely can cause acne because it has progestogen only as its hormone. If your estrogen levels are somewhat low, any progestogen only birth control can aggravate acne.

That's the science of it. One of my best friends had the Mirena and after a year developed deep cystic acne. She has never had acne before in her life. She eventually had the Mirena removed and after 4 months her skin was clear again.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×